# SDR N6WA2025021810

- Difficulty date: February 18, 2025
- Submitted: February 19, 2025
- Operation: Air carrier
- Aircraft: N533GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10239
- Aircraft time: 41,308 hours, 29,216 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: KBA670300279
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RHIB SEAT TRACK BETWEEN FS581 TO FS677.   REMOVED AND REPLACED RHIB SEAT TRACK BETWEEN FS581 TO FS677 IAW CRJ AMM 53-00-49.
